# SDR FDEA201512033866

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 732 hours, 17,334 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB11646
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE FORMER AT XOS 993 FOUND CRACKED.  CRACKED FORMER REMOVED IAW SRM 51-  31-01-0G & FABRICATED IAW DWG ARB 1164 REV M.  NEW FORMER INSTALLED IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
